Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On an eigenvalue problem

Author: H. Bülent Atabek
Journal: Quart. Appl. Math. 20 (1962), 188-191
MSC: Primary 34.30
DOI: https://doi.org/10.1090/qam/143992
MathSciNet review: 143992
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. B. Atabek, Ph.D. Thesis, University of Minnesota, 1961
  • [2] H. B. Atabek, and C. C. Chang, ZAMP 12, 185-201 (1961) MR 0128197
  • [3] A. N. Tikhonov, and A. A. Samarskii, Equations of mathematical physics (in Russian), Moscow, 1953
  • [4] E. L. Ince, Ordinary Differential Equations, New York, 1956
  • [5] R. Courant, and D. Hilbert, Methods of mathematical physics, Vol. I, New York, 1953 MR 0065391
  • [6] F. Riesz, and B. Sz-Nagy, Functional analysis, New York, 1956 MR 0071727

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34.30

Retrieve articles in all journals with MSC: 34.30

Additional Information

DOI: https://doi.org/10.1090/qam/143992
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society